# SDR ASAA2020021162135

- Difficulty date: January 26, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,097 hours, 17,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT FWD SHIELD CORRODED. GROUNDED - YES. BLENDED OUT CORR ON AFT CARGO COMPARTMENT DOOR RFWD SHIELD, OUT OF LIMITS, IAW B737 800 SRM 53 60 15 1A 1 REMOVED AND REPLACED SHIELD ASSY IAW B737 800 SRM 51 40 02 0G 0 W 4" O .050 R .042 L 2" D .008.
